# SDR UIEA2023121540997

- Difficulty date: November 11, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N850GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37570
- Aircraft time: 46,845 hours, 8,853 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLAPS DRIVE ON APPROACH WHEN SELECTING FLAPS 5 (FROM FLAPS 1). T/E FLAPS STATUS MSG AFTER LANDING. EMERGENCY DECLARED.( RAN FCC GROUND TEST.  ALL PASSED REF AMM 27-51-00. FLAPS OPERATE NORMAL.  )
